On the Cauchy problem for semilinear elliptic equations

Taun, NH, Binh, TT, Viet, TQ et al. (1 more author) (2016) On the Cauchy problem for semilinear elliptic equations. Journal of Inverse and Ill-Posed Problems, 24 (2). pp. 123-138. ISSN 0928-0219



  • Taun, NH
  • Binh, TT
  • Viet, TQ
  • Lesnic, D
Copyright, Publisher and Additional Information: © 2015, Walter de Gruyter GmbH. This is an author produced version of a paper published in Journal of Inverse and Ill-posed Problems. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Cauchy problem; Nonlinear elliptic equation; Ill-posed problem; Error estimates
  • Accepted: 19 September 2015
  • Published (online): 25 November 2015
  • Published: April 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 Oct 2015 12:46
Last Modified: 30 Nov 2016 14:26
Published Version: http://dx.doi.org/10.1515/jiip-2015-0059
Status: Published
Publisher: De Gruyter
Identification Number: https://doi.org/10.1515/jiip-2015-0059